# SDR HALA20240617161

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 10,217 hours, 2,281 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,203 hours, 2,418 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clevis
- Part number: UNKNOWN
- Condition: Faulted
- Location: Pneu Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - ENG 1 BLEED FAULT AFTER ENG START. REMOVED AND REPLACED CLEVIS AND SCREW PIN OF ELECTROPNEUMATIC ACTUATOR ON ENG1 PERFORMED OPS TEST OF BMC 1 TEST PASSED. PERFORMED ENG RUN OF ENG 1 NO ECAM MESSAGES ENG RUN GOOD OK TO CONTINUE PER AMM 36-11-504-400-802A.
